EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 143 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, effusion and pain.
Additional Manufacturer Narrative
D10: concomitant devices: 1822853 02-010-01-0220 - logic femoral ps cem left sz 2 n/a 02-012-41-2020 - logic tibia traptray cem sz 2f/2t n/a 200-02-32 - three peg patella 32mm the device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected investigation clinical codes.